# SDR 05FDEA02348

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING XOS UPPER EXT L/E SIDE, EXISTING REPAIR DOUBLER ON SKIN.  REMOVED SLAT TRACK DOOR AND REMOVED AND REPLACED AND REINSTALLED TRACK SLAT DOOR IAW MM 57-21-01-2, SRM 51-35-02 VOL 2 AND SRM 57-10-00 FIG 68 VOL 1.
